# SDR AALA201801089034

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 56,924 hours, 21,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAULTY OPS TEST OF EMERGENCY LIGHTS.  REPLACED THE POWER SUPPLY BATTERY IAW AMM 33-51-38.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
